MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BMT 360 TIB TRAY 71MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BMT 360 TIB TRAY 71MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.The locking bar is compatible with the tibial tray it is packaged with; however, the associated products were not provided.Unable to perform a complete compatibility check.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a total knee arthroplasty was performed with vanguard 360.During procedure, the surgeon tried to insert locking bar to tibial plate.However, he was unable to insert it firmly.Subsequently, another locking bar was used to complete the procedure.No consequences or impact to the patient.

Brand Name
BMT 360 TIB TRAY 71MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10718840
Report Number0001825034-2020-03874
Device Sequence Number3526508
Product Code JWH
UDI-Device Identifier00880304481428
UDI-Public(01)00880304481428(17)281203(10)354840
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number185203
Device Lot Number354840
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1